# SDR CALA2023120403539

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 75,776 hours, 27,368 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: 9282299014
- Part serial: 2439
- Condition: Unknown
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

LEFT INDICATED EXCESSIVE FUEL LOSS. LEAK SUSPECTE D. EXTERNAL LEAKS OR ANY INDICATION OF FUEL LEAKAGE. PERFORMED FUEL STICKS AND FOUND LEFT WING STICK 5 SHOWED 6398 AND RIGHT WING STICK 6 SHOWED 7128. NO ABNORMAL FINDINGS. CURRENT FUEL LOAD ON ARRIVAL SHOWS LEFT MAIN 6.32 CENTER .50 RIGHT MAIN 7.36. DEBRIEFED FLIGHT CREW THEY STATED THAT DURING CLIMB THEY NOTICED THE LEFT MAIN FUEL TANK INDICATION WAS LOSING 100LBS OF FUEL PER SECOND. PER QRH CYCLED CROSSFEED SEVERAL TIMES AND FUEL LOSS DECREASED TO NORMAL LEVELS. PERFORMED WALKAROUND AND FOUND NO AS A PRECAUTION, R&R ENGINE FUEL CROSSFEED VALVE ACTUATOR IRW AMM 28-22-21 OPS CHECK GOOD, NO DEFECTS NOTED. PARTS USED: 29-2822-9-9014,QTY :1 ADD EMP:U395249 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1403614  SN OFF 2439 CW CCDL STEPS FOR RR ENG FUEL XFEED VALVE AMM 28-22-21 ACTUATOR, VALVE  OFF 29-2822-9-9014 2439 ON 29-2822-9-9014 9284
